Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Is it dangerous to get 409 beach in the eye?

User rating for this question
Excellent
Answered by

Ophthalmologist
Practicing since : 2000
Answered : 101 Questions
Question
If I got 409 beach in the eye.Is it dangerous?
Posted Mon, 10 Dec 2012 in Vision and Eye Disorders
 
 
Answered by Dr. Mihir Shah 1 hour later
Dear,

Can you please provide furthur details.What did you mean by 409 beach? What is your present problem?

Best regards,
Dr.Mihir Shah
Above answer was peer-reviewed by
 
Follow-up: Is it dangerous to get 409 beach in the eye? 1 minute later
I think formular 409 a little bit get in my eye.
 
 
Answered by Dr. Mihir Shah 18 minutes later
Dear,

Wash and rinse your eyes thoroughly with water.If there is no redness or pain you need not worry.If you feel any kind of discomfort, do write to me.

Best regards,
Dr.Mihir Shah
Above answer was peer-reviewed by
 
Follow-up: Is it dangerous to get 409 beach in the eye? 1 minute later
I feel a bit dry in my eye.Should I go see a doctor?
 
 
Answered by Dr. Mihir Shah 11 minutes later
Dear,

If you feel dryness, you should definitely see a doctor. The contents of the formula are not known. So it is better you go see an eye doctor.

Best regards,
Dr.Mihir Shah
Above answer was peer-reviewed by
 
Follow-up: Is it dangerous to get 409 beach in the eye? 3 minutes later
Thanks but the things that I worry is this year I went to see the docor more than 7 times and each time they put some drop or some stril to put my eye.Is it gonna be XXXXXXX to get that thing to much?btw sorry to ask a lot of stupid questions.
 
 
Answered by Dr. Mihir Shah 14 minutes later
Dear,

Dont worry about repeated eye exams. The drops that they use to examine your eyes will not cause any harm. They are absolutely safe. So go ahead and see a doctor.

Best regards,
Dr.Mihir Shah
Above answer was peer-reviewed by
 
Follow-up: Is it dangerous to get 409 beach in the eye? 1 minute later
Thank you
 
 
Answered by Dr. Mihir Shah 26 minutes later
Dear,
Good luck.

If you need any furthur assistance, do write to me.

Best regards,
Dr.Mihir Shah
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor